# SDR SWIA200514374

- Difficulty date: January 13, 2005
- Submitted: January 17, 2005
- Operation: Air carrier
- Aircraft: N709SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10159
- Aircraft time: 1,319 hours, 830 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Contaminated
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT LAV SMOKE WARNING INFLIGHT FOR 5 SECONDS.  F/A FOUND NO SIGN OF SMOKE OR FIRE.  CLEANED SOME DUST FROM AFT LAV SMOKE DETECTOR.  OPERATIONAL CHECK WITH SMOKE DETECTOR TESTER SPRAY GOOD.
